Vol. 10, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Boundary estimates in elliptic homogenization

Zhongwei Shen

Vol. 10 (2017), No. 3, 653–694
Abstract

For a family of systems of linear elasticity with rapidly oscillating periodic coefficients, we establish sharp boundary estimates with either Dirichlet or Neumann conditions, uniform down to the microscopic scale, without smoothness assumptions on the coefficients. Under additional smoothness conditions, these estimates, combined with the corresponding local estimates, lead to the full Rellich-type estimates in Lipschitz domains and Lipschitz estimates in C1,α domains. The Cα , W1,p , and Lp estimates in C1 domains for systems with VMO coefficients are also studied. The approach is based on certain estimates on convergence rates. As a biproduct, we obtain sharp O(ε) error estimates in Lq(Ω) for q = 2d(d 1) and a Lipschitz domain Ω, with no smoothness assumption on the coefficients.

Keywords
homogenization, systems of elasticity, convergence rates, Rellich estimates, Lipschitz estimates
Mathematical Subject Classification 2010
Primary: 35B27, 35J55
Secondary: 74B05
Milestones
Received: 9 August 2016
Revised: 21 November 2016
Accepted: 22 January 2017
Published: 17 April 2017
Authors
Zhongwei Shen
Department of Mathematics
University of Kentucky
Lexington, KY 40506
United States